@article{MZM_2024_115_4_a8,
author = {A. B. Kalmynin and S. V. Konyagin},
title = {Large {Gaps} between {Sums} of {Two} {Squareful} {Numbers}},
journal = {Matemati\v{c}eskie zametki},
pages = {589--596},
year = {2024},
volume = {115},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a8/}
}
A. B. Kalmynin; S. V. Konyagin. Large Gaps between Sums of Two Squareful Numbers. Matematičeskie zametki, Tome 115 (2024) no. 4, pp. 589-596. http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a8/
[1] S. W. Golomb, “Powerful numbers”, Amer. Math. Monthly, 77 (1970)), 848–855 | DOI | MR
[2] E. Landau, “Über die Einteilung der positiven ganzen Zahlen in vier Klassen nach der Mindestzahl der zu ihrer additiven Zusammensetzung erforderlichen Quadrate”, Archiv der Mathematik und Physik (3), 13 (1908), 305–312
[3] V. Blomer, “Binary quadratic forms with large discriminants and sums of two squareful numbers. II”, J. London Math. Soc. (2), 71:1 (2005), 69–84 | DOI | MR
[4] V. Blomer, A. Granville, “Estimates for representation numbers of quadratic forms”, Duke Math. J., 135:2 (2006), 261–302 | DOI | MR
[5] P. Erdős, “Some problems and results in elementary number theory.”, Publ. Math. Debrecen, 2 (1951), 103–109 | MR
[6] I. Richards, “On the gaps between numbers which are sums of two squares”, Adv. in Math., 46:1 (1982), 1–2 | DOI | MR
[7] R. Dietmann, C. Elsholtz, A. Kalmynin, S. Konyagin, J. Maynard, “Longer gaps between values of binary quadratic forms”, Int. Math. Res. Not. IMRN, 12 (2023), 10313–10349 | DOI | MR
[8] H. Iwaniec, E. Kowalski, Analytic Number Theory, Amer. Math. Soc. Colloq. Publ., 53, Amer. Math. Soc., Providence, RI, 2004 | DOI | MR